# SDR QXEA2015111100585

- Difficulty date: November 9, 2015
- Submitted: November 11, 2015
- Operation: Air carrier
- Aircraft: N421QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4149
- Aircraft time: 21,638 hours, 22,939 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85528210111
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD SEAT TRACK NR 6, PN 85528210-111, CORRODED.  REMOVED SEAT TRACK NR 6 IAW SRM 51-41-00. INSTALLED SEAT TRACK, NR 6 REF SRM 51-41-00.  LOCATED, DRILLED AND INSTALLED 2 WIRE HARDNESS STAND OFFS ON SEAT TRACK NR 6 REF SRM 51-42-05 AND 51-40-07. LOCATED AND DRILLED 12EA SEAT TRACK NR 6 SUPPORT STRAPS, REF SRM 51-40-07.  DRILLED AND LOCATED HOLES COMMON TO SEAT TRACK 6 AND SPLICE MEMBERS AT FS 102.5, Y-9.250, REF SRM 51-40-07.  DRILLED AND LOCATED HOLES COMMON TO SEAT TRACK NR 6 AND SPLICE MEMBERS AT FS 571.5, Y-9.250, REF SRM 51-40-07.  LOCATED AND DRILLED HOLES COMMON TO SEAT TRACK NR 6 DRIP ANGLE FROM FS 91.0 TO FS 231.5, REF SRM 51-40-07.  INSTALLED DRIP ANGLE COMMON TO SEAT TRACK NR 5 AND NR 6 REF SRM 51-42-05.
